# SDR RRXA000189

- Difficulty date: March 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C267072
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O DURING ROTATION, STICK SHAKER WENT OFF AT 5 DEG - 8 DEG OF ROTATION.  ON LANDING AND APPROACH STICK SHAKER WENT OFF CONTINUOUSLY BELOW 160 KIAS.  REMOVED AND REPLACED LIFT TRANSDUCER AND STALL WARNING COMPUTER.  SYSTEM OPS CHECK NORMAL IAW DC-8 MM CHAPTER 27.
